# SDR I5PA2021091025708

- Difficulty date: August 26, 2021
- Submitted: September 10, 2021
- Operation: Air carrier
- Aircraft: N757QM
- Make and model: Boeing 757-29J
- Aircraft serial: 27203
- Aircraft time: 62,738 hours, 33,318 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Pressure Switch
- Part number: 38760483
- Part serial: NSN
- Condition: Faulted
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU GENERATOR DIFFERENTIAL PRESSURE SWITCH WAS FOUND FAULTY AND REPLACED DUE TO AN APU FAULT DURING START. APU OPERATED NORMALLY AFTER REPLACEMENT.
